Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i10.20
pages 26-34

Generalization of Germeyer's Criterion in the Problem of Decision Making under the Uncertainty Conditions with the Fuzzy Set of the States of Nature

Sergey O. Mashchenko
Kiev National Taras Shevchenko University

RESUMO

A method of solving the decision problem under uncertainty with fuzzy set of the states of nature is proposed. The membership mapping of the fuzzy relations of type 2, which describes the alternatives utility, is constructed. The concept of a maximizing weak solution is defined, its properties are investigated.

Referências

  1. Voloshin O.F., Mashchenko C,O, , Models and methods of decisions making [in Ukrainian].

  2. Sergienko I.V., Roshchin V.A., Semenova N.V. , Some integer programming problem with the data given in different ways.

  3. Mashchenko C.O. , Fuzzy individual optimal equilibriums.

  4. Podinovskiy V.V., Nogin V.D. , Pareto-optimal solutions of multiobjective problems [in Russian].

  5. Orlovskiy S.A. , Problems of decisions making under fuzzy initial information [in Russian].


Articles with similar content:

An Optimization Problem with a Fuzzy Set of Fuzzy Constraints
Journal of Automation and Information Sciences, Vol.46, 2014, issue 8
Mohammed Saad Ibrahim Al-Sammarraie, Sergey O. Mashchenko
Sufficient Optimality Conditions for Control Problem of Random Structure Systems with Infinite Aftereffect under the Presence of Markovian Parameters
Journal of Automation and Information Sciences, Vol.41, 2009, issue 4
Victor I. Musurivskiy
THE PREDICTION OF PLANE COUETTE FLOW FOR A FENEFLUID USING A REDUCED BASIS APPROXIMATION OF THE FOKKER-PLANCK EQUATION
International Journal for Multiscale Computational Engineering, Vol.9, 2011, issue 1
G. M. Leonenko, T. N. Phillips
CROSS-ENTROPY MEASURES OF MULTIVALUED NEUTROSOPHIC SETS AND ITS APPLICATION IN SELECTING MIDDLE-LEVEL MANAGER
International Journal for Uncertainty Quantification, Vol.7, 2017, issue 2
Jian-Qiang Wang, Xiao-Hui Wu
HIGH DIMENSIONAL SENSITIVITY ANALYSIS USING SURROGATE MODELING AND HIGH DIMENSIONAL MODEL REPRESENTATION
International Journal for Uncertainty Quantification, Vol.5, 2015, issue 5
Edmondo Minisci, Marco Cisternino, Martin Kubicek